https://www.carenity.us/static/themes-v3/default/images/us/header/depression.jpg

Patients Depression

4 replies

29 views

Topic of the discussion

Member Carenity
Posted on

Hi all!

I have been taking Seroplex (Generic for Escitalopram) 20 mg for about months no and I find it to make me very exhausted. I have read on other forums about this. It has the same basic makeup as Seropram, I believe, which is a sedative antidepressant. It works very well for my anxiety, but it just makes me tired and thus, with it minimizing any energy my already drained body has, it makes daily life much more difficult. 

Also, while it helps with anxiety, I still get very depressed at times.

Thank you in advance for any help from those who have taken this medicine and sharing their input and experience.

Beginning of the discussion - 2/12/19

Opinions on Seroplex / Escitalopram
Member Carenity
Posted on

@Hidden username Try speaking to your doctor about switching to a SNRI... these tend to be more stimulating than SSRI, which is what you are taking. SNRIs work similarly from my understanding but cause more adrenaline to be released...

Opinions on Seroplex / Escitalopram
Member Carenity • Community manager
Posted on

 Hello members, does anyone have any insight from experience or advice on this medication?

Opinions on Seroplex / Escitalopram
Member Carenity
Posted on

 Hi @Hidden username‍ I had taken Escitalopram and luckily my new psychiatrist switched me. I was on escitalopram for years. I am now on Celexa and Buprotrin, but to be honest, Celexa also tends to cause me to feel drowsy. It is hard to say if it is too the extent of Escitalopram, but both make me feel tired.